A short proof of finite monodromy for analytically irreducible plane curves
Compositio Mathematica, Volume 28 (1974) no. 2, pp. 213-216.
@article{CM_1974__28_2_213_0,
     author = {Sumners, D. W. and Woods, J. M.},
     title = {A short proof of finite monodromy for analytically irreducible plane curves},
     journal = {Compositio Mathematica},
     pages = {213--216},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     mrnumber = {342731},
     zbl = {0316.14013},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_213_0/}
}
TY  - JOUR
AU  - Sumners, D. W.
AU  - Woods, J. M.
TI  - A short proof of finite monodromy for analytically irreducible plane curves
JO  - Compositio Mathematica
PY  - 1974
SP  - 213
EP  - 216
VL  - 28
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_2_213_0/
LA  - en
ID  - CM_1974__28_2_213_0
ER  - 
%0 Journal Article
%A Sumners, D. W.
%A Woods, J. M.
%T A short proof of finite monodromy for analytically irreducible plane curves
%J Compositio Mathematica
%D 1974
%P 213-216
%V 28
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1974__28_2_213_0/
%G en
%F CM_1974__28_2_213_0
Sumners, D. W.; Woods, J. M. A short proof of finite monodromy for analytically irreducible plane curves. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 213-216. http://www.numdam.org/item/CM_1974__28_2_213_0/

[1 ] N. A'Campo: Sur la monodromie des singularités isolées d'hypersurfaces complexes. Inv. Math. 20 (1973) 147-169. | MR | Zbl

[2] K. Brauner: Zur Geometrie der Funktioner Zweier Komplexer Veranderlichen. Abh. Math. Sem. Hamburg 6 (1928) 1-54. | JFM

[3] Lê Dung Tráng: Sur les Noeuds Algebriques. Compositio Math. 25 (1972) 281-321. | Numdam | MR | Zbl

[4] J. Milnor: Singular Points of Complex Hypersurfaces. Ann. of Math. Study 61, Princeton University Press (1968). | MR | Zbl

[5] J. Milnor: Infinite Cyclic Coverings. Conference on the Topology of Manifolds (Mich. State Univ. 1967) Prindle, Weber and Schmidt, Boston, Mass. (1968) 115-133. | MR | Zbl

[6] Y. Shinohara: Higher Dimensional Knots in Tubes. Trans. A.M.S. 161 (1971), 35-49. | MR | Zbl

[7] Y. Shinohara and D.W. Sumners: Homology Invariants of Cyclic Coverings with Application to Links. Trans. A.M.S. 163 (1972) 101-121. | MR | Zbl

[8] O. Zariski: On the Topology of Algebroid Singularities. Am. J. of Math. 54 (1932) 453-465. | JFM | MR | Zbl